# SDR AALA20151011002

- Difficulty date: October 11, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 5,578 hours, 2,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 764443
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPSU SYS TEST BATTERY FAULT FWD L1 DOOR.  REPLACED BATTERY OF EPSU AT FWD L1 DOOR IAW AMM 33-51-38.  OPERATIONS CHECKED OK.
